# SDR SWAA2016042551298

- Difficulty date: March 9, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF FWD ENTRY DOOR SKIN CRACKED AT BS 344, STRINGER 16L.  REPAIRED SKIN IAW SRM.
